# SDR IPXA10561414

- Difficulty date: July 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Bs 510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FLOOR PANEL PUNCTURED ON INBD UPPER EDGE BS 510, LBL 2, WL 208.  FABRICATED FLOOR PANEL FROM A402H TEKLAN IAW EO B757-5320-9692-G
